Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 138, NWS Mobile, AL

June 25, 2025Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 25, 2025, 4:48 PM CDT for Santa Rosa County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2025, 4:48 PM CDT (21:48 UTC)
Expired
Jun 25, 2025, 5:30 PM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 108 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:59 PM CDTHAIL 13 E Milton, FLEmergency management reports estimate of quarter size hail in the Airport Road area of Milton.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1581 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

189 
WUUS54 KMOB 252148
SVRMOB
FLC113-252230-
/O.NEW.KMOB.SV.W.0138.250625T2148Z-250625T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
448 PM CDT Wed Jun 25 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Santa Rosa County in northwestern Florida...

* Until 530 PM CDT.

* At 448 PM CDT, a severe thunderstorm was located over Bagdad,
  moving west at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pace, Milton, Bagdad, Pea Ridge, Roeville, Floridatown, and Point
  Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3055 8719 3055 8720 3073 8719 3068 8694
      3054 8694 3053 8719
TIME...MOT...LOC 2148Z 092DEG 9KT 3062 8699 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RD
1 follow-up statement
010 
WWUS54 KMOB 252218
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
518 PM CDT Wed Jun 25 2025

FLC113-252230-
/O.CON.KMOB.SV.W.0138.000000T0000Z-250625T2230Z/
Santa Rosa FL-
518 PM CDT Wed Jun 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL SANTA ROSA COUNTY...

At 518 PM CDT, a severe thunderstorm was located over Milton, moving
west at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pace, Milton, Bagdad, Pea Ridge, Roeville, Floridatown, and Point
Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3055 8719 3055 8720 3073 8719 3069 8698
      3054 8702 3053 8719
TIME...MOT...LOC 2218Z 092DEG 9KT 3062 8708 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:04 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 25, 4:04 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
404 PM CDT Wed Jun 25 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 401 PM CDT Wed Jun 25 2025

Tonight through Thursday Night...

We are still expecting two bouts of storms to pass through the
forecast area as the upper low pressure area centered over the east
central Florida coast drifts slowly north-northwestward to over
southern Georgia. The first complex of thunderstorms is initiating
currently and will continue to expand inland through mid evening,
and then mostly dissipate. The second complex of thunderstorms is
anticipated to occur late tonight through noon Thursday, moving from
east to west in the easterlies. The atmosphere has already become
impressively unstable, and MLCAPE values have already reached as
high as 4000 to 4500 J/kg. Both events have the potential to bring
damaging surface winds from localized microbursts as DCAPE values
could be as high as 1400 J/kg. Large hail up to around 2 inches in
diameter will also be a threat with mid-level lapse rates reach as
high as 7.0 C/km. Frequent lightning and heavy bouts of rain are
likely as well. A LOW risk of rip currents remains in place through
the near term.

Temperatures will average 2 to 5 degrees above normal. Low temps
interior areas tonight and Thursday night will be in the lower to
middle 70s, and the upper 70s along the beaches and barrier islands.
Highs on Thursday will range from 92 to 96 degrees inland, and
around 90 degrees along the beaches and barrier islands. With
surface dewpoints in the lower 70s, maximum apparent temperatures
(heat indices) could be as high as 103 degrees. /22

Friday Through Wednesday...

A very light northerly flow pattern aloft will be in place
through the period as our local region becomes sandwiched between
an upper ridge over the Southern Plains and an upper low over
Florida. Subtle shortwave impulses look to move within the flow
aloft through the period, providing weak forcing across the
region. This, along with plenty of moisture and instability in
place, will give way to scattered to numerous showers and storms
developing each day. With a lack of any notable synoptic features,
activity will generally follow a typical summertime, diurnal
pattern, with offshore/coastal showers and storms developing
during the morning, scattered to numerous storms developing across
southern portions of the area during the early afternoon hours,
storms spreading inland via outflow/sea breeze boundary collisions
during the late afternoon, and activity dissipating during the
mid to late evening due to the loss of daytime heating. Storms
will be pulse-type in nature due to a lack of shear, and therefore
am not expecting any organized severe weather throughout the
period. However, as we typically see with this type of pattern,
cannot rule out a few stronger storms capable of producing gusty
downburst winds. Temperatures will generally be around seasonal
norms, with highs topping out in the upper 80s to low 90s each day
and lows ranging from the low 70s inland to the upper 70s along
the immediate coast. /96

&&

.AVIATION...
(18Z TAFS)
Issued at 1240 PM CDT Wed Jun 25 2025

VFR conditions prevail through much of the period. Scattered
showers and thunderstorms will develop during the late afternoon
and early evening hours with brief reductions in ceilings and
visibilities. Added a PROB30 group from 26.06z until 26.09z for
anticipated late tonight convection along the coast. /22

&&

.MARINE...
Issued at 401 PM CDT Wed Jun 25 2025

No significant impacts to small craft are expected through
early next week outside of locally higher winds/seas and reduced
visibilities associated with occasional showers and thunderstorms.
Otherwise, variable winds will continue through early next week with
a light offshore flow late each night and morning followed by a
light onshore flow in the afternoon and evening. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  94  72  90  73  91  74  91 /  30  40  40  70  40  60  40  70
Pensacola   75  93  76  90  76  90  76  90 /  30  50  50  70  40  50  50  80
Destin      78  94  77  89  77  89  77  89 /  20  50  50  60  50  60  50  80
Evergreen   71  95  70  91  72  92  72  92 /  30  50  40  70  30  60  20  70
Waynesboro  71  95  70  92  71  93  71  93 /  20  40  30  60  20  50  10  60
Camden      71  93  71  90  71  93  71  90 /  30  40  40  60  30  50  20  60
Crestview   71  95  71  92  72  91  71  92 /  30  50  50  70  40  70  40  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 25, 3:26 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
326 PM CDT Wed Jun 25 2025

FLZ201-202-204-252115-
Escambia Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
326 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL SANTA ROSA AND
SOUTH CENTRAL ESCAMBIA COUNTIES THROUGH 415 PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ensley, moving west at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez,
Goulding, Lillian, and Myrtle Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3035 8744 3040 8745 3042 8743 3042 8740
      3044 8739 3045 8742 3048 8744 3050 8743
      3049 8744 3051 8745 3054 8744 3056 8742
      3060 8741 3061 8719 3044 8716
TIME...MOT...LOC 2026Z 079DEG 7KT 3052 8727

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Jun 25, 4:30 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
430 PM CDT Wed Jun 25 2025

FLZ203-204-252215-
Santa Rosa Coastal FL-Santa Rosa Inland FL-
430 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SANTA ROSA COUNTY
THROUGH 515 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Bagdad, moving west at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pace, Milton, Gulf Breeze, Bagdad, Oriole Beach, Navarre, Navarre
Beach, Pea Ridge, Pensacola Beach, and Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3031 8722 3032 8721 3032 8722 3040 8722
      3040 8721 3043 8717 3043 8718 3042 8719
      3045 8720 3045 8717 3049 8715 3051 8716
      3053 8719 3055 8719 3056 8722 3057 8721
      3067 8722 3063 8685 3037 8684
TIME...MOT...LOC 2129Z 092DEG 8KT 3052 8698

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 3:26 PM CDTSpecial Weather StatementMOBEscambia49 min
Jun 25, 4:30 PM CDTSpecial Weather StatementMOBSanta Rosa45 min
Jun 25, 5:24 PM CDTSevere Thunderstorm WarningMOBSanta Rosa21 min
Jun 25, 6:17 PM CDTSevere Thunderstorm WarningMOBOkaloosa43 min
Jun 25, 6:57 PM CDTSevere Thunderstorm WarningMOBOkaloosa34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.